# SDR SWAA2021080491343

- Difficulty date: July 5, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 74,046 hours, 43,386 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26R LOCATED BS540 FWD CARGO COMPARTMENT ; 2021-319736 / [01] TOOL USED: P/N: 35 DL; S/N: 091419910; DUE DATE: 30-NOV-21.; [02] TOOL USED P/N: NORTEC 500D; S/N: N500X11290U021704; DUE DATE: 08-OCT-21; [03] PERFORMED PERMANENT REPAIR ON STR 26R LOCATED BS 540 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 FIGURE 206 MATERIAL USED 7075-T6.045 PO# 2021 152098 AND 7075-T6-0.050; PO# 2921 139514; [04] PERFORMED PERMANENT REPAIR ON STR 26R LOCATED BS 540 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 FIGURE 206 MATERIAL USED 7075-T6.045 PO# 2021 152098 AND 7075-T6-0.050; PO# 2921 139514 RII
